# SDR 08FDEA04326

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: A523780790200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL LATCH ATTACHED FITTING FWD & AFT SIDE IS CRACKED.  REMOVED CRACKED FITTING IAW SRM 51-40-21.   LOCATED & DRILLED FITTING IAW   DWG 17A52378079.   INSTALLED NEW FITTING P/N A523780790200 IAW SRM 51-40-21.   REMOVED & RE-INSTALLED LATCH ASSY IAW AMM 52-34-21-4.
